# SDR SWAA012747

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,986 hours, 76,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610479
- Part serial: 10912
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY & FWD SVC DOOR'S EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
